default-icon

Consulting for medicines

I am getting loose motions from past two days. I have a history of urticaria wherein I develop skin allergies. Along with the loose motions I got those allergies starting today. I take allegra or alerid for urticaria. I want to ask if a medicine for loose motion would be okay to take with a an it allergic medicine.
views-icons 15 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. B K Madhusudan
Homeopath 25 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hi Urticaria is a long term disease. It has to be treated properly & from within to completely eradicate it. Loose motion may be the result of your eating out side or undigestable food. Drink more fluids. Eat light, bland food for a day or two Drink buttermilk or take bacilac. If the stools are watery & doesn't reduce in frequency, consult a doctor in person & take medicine. For Urticaria, you can consult me You can take medicine for both your conditions simultaneously
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO